# SDR USAA050966

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 2 INCHES, AFT CARGO DOOR CUTOUT FRAME, LOWER WEB.  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED NEW WEB IAW BOEING DWG 65-20723 AND SRM 51-10-02.  (M)
